# SDR DXTA2025020502203

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0362
- Aircraft time: 1,566 hours, 1,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: AFTER CLOSING MAIN CABIN DOOR AMBER CABIN DOOR OPEN CAS MESSAGE REMAINED ON. COMPLETED QRH AND AFM PROCEDURE AND CAS MESSAGE WOULD NOT EXTINGUISH. HAD SOME TROUBLE GETTING THE DOOR TO OPEN. VERIFIED SQUAWK AND FOUND PUSHROD #2 OUT OF ADJUSTMENT.  ADJUSTED #2 PUSHROD AS REQUIRED REF CE680 AMM 52-10-04.  OPS CHECK GOOD WITH NO DEFECTS NOTED.
